MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/omcr/omag082

Медицинская библиотека · Oxford medical case reports · 2026

Lichenoid drug eruption induced by letrozole: a case report.

Alhusaini Yara M, Almufadhi Abdulaziz A, Sayed Ayah K, Altuwaijri Waleed M, Shokor Nada

Клинический случайСтатьяПеревод в очереди

Аннотация

Lichenoid drug eruption (LDE) is an uncommon adverse reaction that can be clinically indistinguishable from idiopathic lichen planus (LP). We report a 63-year-old woman who developed a diffuse pruritic papular eruption with oral mucosal involvement two weeks after initiating letrozole for breast cancer. Histopathology revealed lichenoid interface dermatitis with scattered eosinophils extending into the deep subcutaneous tissue, supporting a drug-induced process. Due to the necessity of endocrine therapy, she was managed with high-potency topical corticosteroids and tacrolimus. Upon histologic confirmation, letrozole was replaced with exemestane, leading to a 90% improvement without recurrence. This case emphasizes the importance of clinicopathologic correlation and multidisciplinary coordination to maintain essential oncologic treatment while managing cutaneous toxicity.

Для цитирования: Alhusaini Yara M, Almufadhi Abdulaziz A, Sayed Ayah K, Altuwaijri Waleed M, Shokor Nada. Lichenoid drug eruption induced by letrozole: a case report.. Oxford medical case reports. 2026. DOI: 10.1093/omcr/omag082.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.